On pseudoprime numbers of special form

A. Mąkowski; A. Rotkiewicz

Colloquium Mathematicae (1969)

  • Volume: 20, Issue: 2, page 269-271
  • ISSN: 0010-1354

How to cite


A. Mąkowski, and A. Rotkiewicz. "On pseudoprime numbers of special form." Colloquium Mathematicae 20.2 (1969): 269-271. <http://eudml.org/doc/267245>.

author = {A. Mąkowski, A. Rotkiewicz},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {269-271},
title = {On pseudoprime numbers of special form},
url = {http://eudml.org/doc/267245},
volume = {20},
year = {1969},

AU - A. Mąkowski
AU - A. Rotkiewicz
TI - On pseudoprime numbers of special form
JO - Colloquium Mathematicae
PY - 1969
VL - 20
IS - 2
SP - 269
EP - 271
LA - eng
UR - http://eudml.org/doc/267245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.